# SDR SCNA20210618069

- Difficulty date: June 11, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS PANEL HAS 2 CRACKS,ONE IS APPROXIMATELY 3" AT UPPER JUST ABOVE A LEFT HAND KEEL BEAM AND OTHER IS APPROXIMATELY 4"  ADJACENT TO KEEL BEAM LOCATED LEFT MAIN WHEEL WELL FWD. REPAIRED 2 4" CRACKS ON VAPOR BARRIOR  WEB PN:111A1141 IAW B737-800 SRM 57-10-10 ID AND ALLOWABLE DAMAGE #2 AND B737-800 SRM 51-70-04 REPAIR 10.
